RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1993, Volume 53, Issue 2, Pages 64–70 (Mi mz3948)  

The approximation of analytic functions in some function spaces and the rational approximation of functions in Hardy classes

A. A. Dovgoshey

Institute of Applied Mathematics and Mechanics, Ukraine National Academy of Sciences

Full text: PDF file (2027 kB)

English version:
Mathematical Notes, 1993, 53:2, 158–162

Bibliographic databases:

Received: 11.06.1990

Citation: A. A. Dovgoshey, “The approximation of analytic functions in some function spaces and the rational approximation of functions in Hardy classes”, Mat. Zametki, 53:2 (1993), 64–70; Math. Notes, 53:2 (1993), 158–162

Citation in format AMSBIB
\Bibitem{Dov93}
\by A.~A.~Dovgoshey
\paper The approximation of analytic functions in some function spaces and the rational approximation of functions in Hardy classes
\jour Mat. Zametki
\yr 1993
\vol 53
\issue 2
\pages 64--70
\mathnet{http://mi.mathnet.ru/mz3948}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1220810}
\zmath{https://zbmath.org/?q=an:0808.30024}
\transl
\jour Math. Notes
\yr 1993
\vol 53
\issue 2
\pages 158--162
\crossref{https://doi.org/10.1007/BF01208319}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1993MY10400029}


Linking options:
  • http://mi.mathnet.ru/eng/mz3948
  • http://mi.mathnet.ru/eng/mz/v53/i2/p64

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:125
    Full text:57
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020